In my 7th month of pregnancy I developed small painful blisters underneath my nostril on one side of my nose. They are full of a clear watery substance. They start out underneath the skin which is very painful when touched. They erupt and seem kinda like a small boil. I started applying Halog cream to these to dry them up. (This was prescribed to my daughter for poison ivy)
This seem to dry them up and make them go away but if I miss one day of applying the Halog they reappear. Every once in a while I get one on the other side of my nose. This has been continuing for about 6 months now. Any ideas?
Hard to tell, but these sound more loike acne pimples than anything else. If you repeatedly put a strong cortisone like Halog on the face, you can actually induce a pimply outbreak. Try avoiding the Halog and applying a topical antibiotic (OTC ones include benzoyl peroxide or sulfacetamide). The condition may flare a bit for a week or two, as your body cries, "Give me Halog!" Don't listen: persebers and don't pick or squeeze. Use makeup if you want.
If this fails, check out your friendly neighborhood dermatologist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.